# SDR AALA201604279007

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 46,543 hours, 26,764 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575710070040000
- Part serial: 1769
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  LT WING OTBD TE FLAP UPPER SURFACED HAS CHAFED AREA 1" X 0.23" X 0.016".  CHAFE IN UPPER SKIN LOCATED 10" OTBD FROM INBD EDGE & 15" FROM THE TE.  REPAIRED FLAP IAW SRM 57-53-00-201 PARAGRAPH 8 FIGURE 226.
